MathSciNet Relay Station
MathSciNet bibliographic data
MR2159786 46C05 (47A05)
Du, Hong-Ke; Deng, Chun-Yuan A new characterization of gaps between two subspaces. Proc. Amer. Math. Soc. 133 (2005), no. 10, 3065–3070.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement